Posted 9/4/2018 6:16 AM (GMT -6)
I have been on azathioprine for almost nine months now and have thankfully been in full remission in that time. I have had blood tests showing my liver function is normal. Some of my red and white blood cell levels are a little off but my doctor said this is to be expected and that they were not low enough to warrant considering stopping medication.
Quite recently I've noticed my heart rate often feels either slightly faster or slightly stronger than usual. I am also occasionally a little light-headed or dizzy when I stand up for example. Does anyone know if this could be related to my illness/ medication? When I had my first flare up I had bouts of dizziness but these were much more severe and I had tachycardia and anemia before I first went into remission (over a year ago). Is there any vitamin/mineral deficiencies that could cause this, or could it be a side-effect of azathioprine?